Read by QxMD icon Read


Naotoshi Tamura, Yoshihiko Nakazato, Toshimasa Yamamoto, Shin-ichi Iwasaki, Kunio Shimazu
We describe a case of serotonin syndrome provoked by tandospirone citrate alone, a serotonergic antianxiety agent. A 42-year-old alcoholic woman started to take tandospirone (30 mg/day in 3 divided doses) because of psychosomatic complaints. One month later, dellirium, marked rigidity and myoclonus in the neck and extremities, fever, hyperhidrosis and diarrhoea developed in succession. Tandospirone was discontinued, and all symptoms disappeared within the following 6 days. We diagnosed her condition as serotonin syndrome, although alcoholic withdrawal syndrome might have superimposed...
September 2002: Rinshō Shinkeigaku, Clinical Neurology
Fetch more papers »
Fetching more papers... Fetching...
Read by QxMD. Sign in or create an account to discover new knowledge that matter to you.
Remove bar
Read by QxMD icon Read

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"